Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Clonazepam While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Viramune

...tuberculosis. Caution should be used with midazolam, triazolam, fluconazole, or ergot medications used for migraine headaches (Wigraine, Methergine, and Cafergot), Cordarone, lidocaine or disopyramide, carbamazepine, ethosuxomide, or clonazepam, calcium channel blockers (Procardia, diltiazem, verapamil), immunosuppressants, or the blood thinner Coumadin (warfarin). Do not use with Biaxin (clarithromycin) or Nizoral (ketoconazole). Viramune...
Ask the Experts

too many health problems cropping up

Hello there,I was diagnosed in February 2009 and have most likely been HIV+ for 3 years. My CD4 is 830, compared to 700 in February and viral load remains at 4000. I am not taking ARV medication. The past year however has been a catalogue of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...nasal discharge, for instance, are suggestive of a sinus infection, not HIV. HIV can be associated with some rheumatological problems; however, your sciatica and right elbow pain are not suggestive of an HIV-related problem. Shingles, limited to... Read more »

hiv meds and kidney problems

I have been on meds for 5yrs. It has been changed going on three times now. The first time, I was on Reyataz, Norvir, and Truvada, but started having kidney stones every three months after three years of taking it. Then I was switched to Atripla,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have developed significant kidney problems while taking tenofovir then a switch to an abacavir based regimen often makes sense. If you are HLA B5701 negative then the Read more »

Chronic fatigue and HIV (CAUSES OF HIV-ASSOCIATED FATIGUE, 2010) (PROVIGIL, 2010)

I tested poz Jan. 97 and have been and remain "HIV+ asyptomatic". However, as time has progressed, as I've aged (I'm 46 years old now), and as I've had to add medications to my HIV meds for HIV and HIV medication side effects (e.g., Nexium, TriCor,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...specialist. It's worth the effort, as once the causes of the fatigue are identified, specific treatment can be given to correct the problem(s). This is better than adding additional medicines merely to treat a symptom. Treatment of the underlying... Read more »

HIV and CNS stimulation

I am presently on Kaletra, 3TC, Viramune and tenofovir, I am finding that when I exercise even minimally in the day I have difficulty with insomnia (early awakening) the following night. I did a sleep study at a reputable lab and they determined...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...causing a specific bothersome side effect can be identified and then stopped. Kaletra can cause significant interations with clonazepam increasing the chances fof a side effect. KH Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these... Read more »
The Well Project

Gynecological Problems

...taking for other conditions. Aaron E, Levine AB. Gynecologic care and family planning for HIV-infected women. (Aug, 2005) AIDS Reader 15(8):420-423,426-428. Ameli N, Bacchetti P, Morrow RA, Hessol NA, Wilkin T, Young M, Cohen M, Minkoff H,... Read more »
AIDS InfoNet

Nervous System Problems and Dementia

... What Are Nervous System Problems? What Are the Signs of CNS Problems? What Makes Nervous System Problems Worse? How Are CNS Problems Treated? The Bottom Read more »
The Body

What Is HIV?

...their viral load is high), eventually their immune system will weaken to the point that they may develop life-threatening health problems. If you're newly diagnosed, it can also be incredibly beneficial if you seek out support, get help from... Read more »
Connect With Others

Help with costs of meds

Posted by Anonymous, 5 Replies
...How does the regular person pay for the cost of HIV meds? I make a good income (but let's be realistic), have insurance but cap out on prescriptions after the first month. Cost runs Read more »

Taking charge of your life

Posted by Anonymous, 16 Replies
...hello Lately i have been trying to coax myself into starting meds. I am not in the danger zone quite yet my t's flux btwn 300-400 and for the most part of feel fine. I have had symptoms in Read more »

Several health problems

Posted by Anonymous, 1 Reply
...been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Do other people experoience the same situations? Just curious, is not easy to have so many... Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...I'm traveling to Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What Read more »